Correlation of fractional parts of n2a : Forum Mathematicum

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR increased in 2014: 0.962
Rank 59 out of 310 in category Mathematics and 92 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.139
Source Normalized Impact per Paper (SNIP) 2014: 1.162
Impact per Publication (IPP) 2014: 0.691

Mathematical Citation Quotient (MCQ) 2014: 0.61

VolumeIssuePage

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Correlation of fractional parts of n2a

Alexandru Zaharescu

Citation Information: Forum Mathematicum. Volume 15, Issue 1, Pages 1–21, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.2003.004, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sneha Chaubey, Melinda Lanius, and Alexandru Zaharescu
Journal of Number Theory, 2015, Volume 151, Page 147
[2]
Kit-Ho Mak and Alexandru Zaharescu
Journal of Number Theory, 2014, Volume 140, Page 277
[3]
Emre Alkan, Maosheng Xiong, and Alexandru Zaharescu
Journal für die reine und angewandte Mathematik (Crelles Journal), 2010, Volume 2010, Number 641
[4]
J. L. Truelsen
International Mathematics Research Notices, 2010

Comments (0)

Please log in or register to comment.